# SDR UPS99830046

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37592221
- Condition: Cracked
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1260 TO 1280, LONG 34R SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0.
